Siberian Mathematical Journal

, Volume 26, Issue 2, pp 260–264 | Cite as

Some properties of integral operators in ideal spaces

  • O. D. Maksimova
Article
  • 13 Downloads

Keywords

Integral Operator Ideal Space 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    O. D. Smirnova, “An integrality criterion for the product of certain linear operators,” Sib. Mat. Zh.,23, No. 4, 208–211 (1982).Google Scholar
  2. 2.
    V. B. Korotkov and V. D. Stepanov, “A criterion for integral operators to be generated by measurable functions,” Sib. Mat. Zh.,23, No. 2, 199–203 (1982).Google Scholar
  3. 3.
    S. G. Krein (general editor), Functional Analysis [in Russian], 2nd ed., Nauka, Moscow (1972).Google Scholar
  4. 4.
    V. B. Korotkov, Integral Operators [in Russian], Novosibirsk State Univ. (1977).Google Scholar
  5. 5.
    B. Maurey, “Sur une application de la theorie des operateurs p-sommants,” C. R. Acad. Sci. Paris,274, No. 17, 1304–1307 (1972).Google Scholar
  6. 6.
    A. V. Bukhvalov, “On the integral representation of linear operators,” in: Studies on Linear Operators and the Theory of Functions [in Russian], Vol. V, Nauka, Leningrad (1974), pp. 5–14.Google Scholar
  7. 7.
    W. A. J. Luxemburg and A. C. Zaanen, “The linear modulus of an order bounded linear transformation. II,” Proc. Koninkl. Ned. Acad. Wet.,74, No. 5, 435–447 (1971).Google Scholar

Copyright information

© Plenum Publishing Corporation 1985

Authors and Affiliations

  • O. D. Maksimova

There are no affiliations available

Personalised recommendations